# SDR DALA2019102606181

- Difficulty date: October 26, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 80,183 hours, 36,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Vent
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV VENT HAS CORROSION AROUND VENT, REMOVED EXISTING FASTENERS IN REPAIR AREA REMOVED CONNECTION PLATE AND CUTOUT DAMAGE SKIN AREA AND DEBURR THE EDGES, STEP 2A 1 THRU 6. NDT OPEN HOLE ROTARY INSP PER A320 NDTM 51-10-01 PBG PROCEDURE AND SURFACE SCAN FOR CRACKS CONTAINMENT PER A320 NTM 51-10-08 PBG PROCEDURE B NO CRACKS NOTED QC 1988.COMPLETED STEPS 7 THRU 16 OF A320 SRM 53-41-11-300-004 THIS IS PERMANENT REPAIR
